MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-578
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suretrak clamp was returned to medtronic for evaluation.The adjustment screw and collar of the returned clamp had tool marks all around the outside edge, but were not stripped.The collar had been backed out of the clamp base rendering the adjustment screw unusable.The analyst was able to thread the collar back into the clamp base to return the clamp to normal function.Analysis determined there was a physical damage failure with the returned suretrak clamp.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device.It was reported that the suretrak clamp had been stripped.There was no patient involvement.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8737167
Report Number1723170-2019-03831
Device Sequence Number2636982
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-578
Device Catalogue Number961-578
Device Lot Number160404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1